BibTeX
@ARTICLE{iumj12004,
author = "Walter Littman",
title = "The Wave Operator and L_p Norms",
journal = "Indiana Univ. Math. J.",
fjournal = "Indiana University Mathematics Journal",
volume = 12,
year = 1963,
issue = 1,
pages = "55--68",
issn = "0022-2518",
coden = "IUMJAB",
mrclass = "",
}
amsrefs
\bib{iumj12004}{article}{
author = {Littman, Walter},
title = {The Wave Operator and L_p Norms},
journal = {Indiana Univ. Math. J.},
volume = {12},
year = {1963},
number = {1},
pages = {55 \ndash 68},
}